# SDR AALA960114

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 3350 · Emergency Lighting
- Part: Conductor
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT CROSS AISLE BETWEEN 2L AND 3R DOORS, FOUND INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT FLAT CONDUCTOR AT CROSS AISLE BETWEEN 3L AND 3R DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
